CureZone   Log On   Join
Re: help!!!
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


More
danielle123 Views: 1,529
Published: 13 years ago
 
This is a reply to # 1,168,436

Re: help!!!


I promise it will get better! I used to be the same way. I would cry half the day for absolutely nothing and I was sad and felt overwhelmed as well, I have not experienced too much hair loss, so I am sorry I can't comment on that one, I had to be put on 25mg of zoloft a day. Hormones will mess you up! Until your hormones beging to settle(6 months to a year according to my ob) you will may have bouts like these. As each month passes it will get better, hang in there.

Danielle
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.359 sec, (1)